MAUDE Adverse Event Report: Endologix AFX2; Bifurcated Stent Graft

Endologix AFX2; Bifurcated Stent Graft
Model Number BEA25-90/I20-30
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 06/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm on (b)(6)2022 with the implant of an afx2 bifurcated stent graft and an afx vela suprarenal.On (b)(6)2026, an indeterminate endoleak was identified during a medical checkup.Reintervention was performed on (b)(6)2026 to treat bilateral type ib endoleaks.An ovation ix iliac limb was deployed in the left leg while preserving the left internal iliac artery (iia).For the right leg, an attempt was made to preserve the right iia at the time of deployment using a fenestrated afx limb extension; however, cannulation into the right iia was difficult.During the attempt, angiography performed with an altered c-arm angle revealed a clear type ib endoleak from the right leg.Consequently, preservation of the right iia was abandoned, and another afx limb extension was also deployed for relining.Final angiography confirmed the resolution of the type ib endoleak, and the procedure was completed.It was noted, based on imaging findings, that the sit-on/landing of the device might have been insufficient during the initial procedure.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The devices involved remain implanted in the patient; therefore, a device evaluation could not be completed.A clinical evaluation of the adverse event/incident was completed.An examination of the medical imaging received by endologix shows the bilateral type ib endoleaks and the additional endovascular procedure complaints are confirmed.This is consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of the complaint could not be determined.Procedure related harms could not be determined.However, it was reported that the sit-on/landing of the device might have been insufficient during the initial procedure.It is unclear if this contributed to reported event.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation¿s outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.

Brand Name
AFX2
Common Device Name
Bifurcated Stent Graft
Manufacturer (Section D)
Endologix
2 musick
irvine CA 92618
Manufacturer (Section G)
Endologix
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
+1(800)983-2284
MDR Report Key50046403
Report Number3011063223-2026-00091
Device Sequence Number9617168
Product Code MIH
UDI-Device Identifier00818009014825
UDI-Public(01)00818009014825(17)241216
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/16/2024
Device Model NumberBEA25-90/I20-30
Device Lot Number2534944002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX Vela Suprarenal (LN 2553945006)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale